# SDR UALA2009012300254

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 55,748 hours, 20,486 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 380029817
- Part serial: 61654
- Condition: Faulty
- Part time: 22,008 hours, 27,417 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS:  SHORTLY AFTER APPLYING APU AIR TO PACKS, SMOKE BEGAN APPEARING IN COCKPIT AND CABIN.  FOUND OIL LEAKING IN APU AT BLEED DUCT OUTLET.  SMOKE DISSIPATED RAPIDLY.  FOUND OIL LEAKING IN APU BLEED OUTLET.  ALSO APU FUEL LINE LEAKING AT FIREWALL BETWEEN UNION AND FUEL LINE TO APU.  APU NEEDS TO BE REPLACED.  REPLACED APU.
